# SDR ASAA2018033024089

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 37,853 hours, 11,538 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007225
- Condition: Failed
- Location: Ee Bay
- Part time: 16,708 hours, 5,546 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT FMCS INTERMITTENTLY LOCKING UP.   KEYS ON MCDU PAD DON'T WORK,  FMC PROMPT AND ICON ON THE L1 ISN'T DISPLAYED AND AMBER VTK WARNING SHOWS INTERMITTENTLY ON CAPTAIN`S ND.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 1 FMCS IAW AMM 34-61-02.  PERFORMED FMC SOFTWARE CROSSLOAD, PERFORMANCE FACTORS ADJUSTMENT & OPS TESTED NORMAL IAW AMM 34-61-00. VERIFIED AIPC 34-61-02 FOR FMCS & SOFTWARE P/N.
